# SDR 04FDEA02822

- Difficulty date: September 27, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FLAP OUTBOARD SUPPORT PIVOT ATTACH POINT OUTBOARD BORE CORRODED.  CORROSION EXCEEDS CMM 57-52-01 LIMITS.  REPAIRED IAW FEDEX EA 8-5750-77622.  REFERENCE NON ROUTINE N00490.
